# SDR SWAA2024041161072

- Difficulty date: March 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD PANEL 142NW CRACKED.<[01] RECEIVED NEW PANEL 142NW WORK TO BE ACCOMPLISHED ON  TASKCARD #TTG8Q00RF412.;[02] VERIFIED AND INSPECTED STEP #1.
